MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON PREMATURE COMFORT FLO NASAL CANNULA; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL HUDSON PREMATURE COMFORT FLO NASAL CANNULA; CANNULA, NASAL, OXYGEN
Model Number IPN044067
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Mdr report key/report number: (b)(4).
 
Event or Problem Description
Complaint from maude database: narrative from staff: infant's nasal cannula prongs found during morning routine hands on care with one side of the tubing disconnected/broken at hub.Infant not receiving full amount of air flow as ordered.Unknown when disconnection happened.Manufacturer response for hudson rci comfort flo nasal cannula.Premature., comfort flo nasal cannula (per site reporter): manufacturer representative is working on gathering information and device will be provided to him once a shipper kit is sent to us.
 
Additional Manufacturer Narrative
Qn#(b)(4).Mdr report key/report number: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUDSON PREMATURE COMFORT FLO NASAL CANNULA
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12315441
Report Number8040412-2021-00211
Device Sequence Number4672159
Product Code CAT
UDI-Device Identifier04026704597468
UDI-Public04026704597468
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN044067
Device Catalogue Number2411-04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;